# SDR GTIA2024030537964

- Difficulty date: March 4, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N649NK
- Make and model: Airbus A320-232
- Aircraft serial: 7679
- Aircraft time: 22,917 hours, 10,274 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SUSPECTED FUME EVENT DURING DECENT. SMELL SIMILAR TO CRAYONS. SMELLED BY AFT FA AND PAX. ALSO DETECTED IN FLIGHT DECK. ISOLATED FUME TO PACK 1-ACCOMPLISHED TSM 05-50-00-810-831 FOR CABIN ODOR. RAN PACK 1 ON APU BLEED + ENG BLEED. FOUND PAC 1 CAUSE OF FUME EVENT.
